# SDR HEEA061723

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke Assembly
- Part number: 406012102109
- Condition: Malfunctioned
- Location: Main Rotork
- Part time: 2,255 hours
- Component: 407012101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT YIELD INDICATOR CLEARANCE DECREASED.  SCRAPPED YOKE ASSY.
